# SDR SWAA2024012945402

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 17,684 hours, 9,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1; DEF VFLOOR PHOTO ILLUMINATION STRIP INOP<[01] R/R FLOOR PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-51-15. OPS CHECK NORMAL.
